Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm using Differin and night and BenzaClin in the morning, and my skin is turning very red. Along my jawline my skin is pale, but my cheeks are only a bit less than tomato red.

I even had someone ask me if I had a sunburn today and another person asked if I had a tan.

Does anyone know if there's a way to get the redness to decrease? I can sort of cover it up with makeup but I would like to know how to get the actual redness to go down, not just make it look like it's gone down. (In other words, make the redness go away without using makeup).

Share this post


Link to post
Share on other sites
Guest fireda502
I'm using Differin and night and BenzaClin in the morning, and my skin is turning very red. Along my jawline my skin is pale, but my cheeks are only a bit less than tomato red.

I even had someone ask me if I had a sunburn today and another person asked if I had a tan.

Does anyone know if there's a way to get the redness to decrease? I can sort of cover it up with makeup but I would like to know how to get the actual redness to go down, not just make it look like it's gone down. (In other words, make the redness go away without using makeup).

I was using Retin-A Micro and Benzaclin, but I had the same problem within three days of starting the Benzaclin. I had to stop the Benzaclin because it became so severe. My skin got tender, really red and irritated, and started to feel kind of like leather. I was using Retin-A for about three months before I started Benzaclin, so I know it was the Benzaclin that did this. If yours isnt as severe, maybe try moisturizing more.

Share this post


Link to post
Share on other sites

Can I ask you a few question about it?

(1) How much Differin are you using? Are you using a big glob to cover your face, or a very thin layer?

- You may be using too much Differin

(2) What other products (face wash, mosutizier) are you using?

- Make sure they're all very gentle

(3) How long have you been using this combo?

- There is a certain amount of redness, etc. to be expected for the first few weeks. However, if it's been months now, then your skin is irritated. I personally could never use BP + a retinoid, but that is me personally.

Share this post


Link to post
Share on other sites
Can I ask you a few question about it?

(1) How much Differin are you using? Are you using a big glob to cover your face, or a very thin layer?

- You may be using too much Differin

(2) What other products (face wash, mosutizier) are you using?

- Make sure they're all very gentle

(3) How long have you been using this combo?

- There is a certain amount of redness, etc. to be expected for the first few weeks. However, if it's been months now, then your skin is irritated. I personally could never use BP + a retinoid, but that is me personally.

1) I'm using more than a very thin layer but not that much. Maybe 2-3 pea sized amounts for my whole face. Do you think this is too much?

2) I use Cetaphil face wash (it says it's for sensitive skin on it) and Neutrogena moisturizer with SPF 15.

3) I've been using it for about 5 1/2 weeks now. It actually seems to be more red now than it did when I first started using it.

Share this post


Link to post
Share on other sites

I use to just gob on the Differin, and I just didn't find it strong enough for me. They say to give everything 12 weeks, so you're about half-way to the point where you can know if it's just not strong enough for you. Cetaphil is very gentle - good call on that. It's NOT fun to sit there with the red skin, but a lot of people just say that is a sign it's working. I have seen pictures of me from my first few weeks on Retin A and I'm like a lobster. But it all worked in the end!

Share this post


Link to post
Share on other sites
I use to just gob on the Differin, and I just didn't find it strong enough for me. They say to give everything 12 weeks, so you're about half-way to the point where you can know if it's just not strong enough for you. Cetaphil is very gentle - good call on that. It's NOT fun to sit there with the red skin, but a lot of people just say that is a sign it's working. I have seen pictures of me from my first few weeks on Retin A and I'm like a lobster. But it all worked in the end!

The redness seems to be going down already. Thanks so much for the advice!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×